When can I most likely see the acne get better? (It has gotten alot worse). Will the dryness ease up? The skin on my face is tight and cracked (I look old!) Thanks
I have been on accutane for 3 weeks. My face is really broken out and is dry and cracked?
Question posted by Lgautreau on 21 Dec 2009
Last updated on 10 October 2010
Lgautreau. I've been there and done that. This must be the first time you've taken it. Yes it will cause you to break out more for about 1 or 2 months. Your skin will crack so take a little bottle of lotion with you that doesn't clog pores like Eucerin. My regimen was when I wake up put lotion on my face, Afternoon put lotion on your face, Shower at night, after showering put lotion on. Remember it's not immediate, it will take time. The first time can work but a lot of people, like my self, have been on it 2-4 times (I've taken it 4 times, I guess the 4th time was a charm for me.) Everytime I've taken it though I had NO acne at all for at least a year in between. Hope this helps! Remember Lotion, lotion, lotion. Lotion will help with the dryness and cracking of the skin.Good Luck! Add me as a friend if you need to talk about it more.
- Accutane uses and safety info
- Accutane information for Healthcare Professionals (includes dosage details)
- Side effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.